# SDR ABXA20140501158

- Difficulty date: May 1, 2014
- Submitted: June 12, 2014
- Operation: Air carrier
- Aircraft: N747AX
- Make and model: Boeing 767232
- Aircraft serial: 22224VA312
- Aircraft time: 72,828 hours, 34,173 cycles
- System (JASC): 5751 · Ailerons
- Part: Counterweight
- Part number: 113T7106
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OTBD AILERON, OTBD COUNTERWEIGHT HORN, IS CORRODED & CRACKED AT COUNTER WEIGHT.  R & R CORRODED & CRACKED RT OTBD AILERON OTBD COUNTER WEIGHT HORN IAW DWG 113T7106, SRM 51-40-05 & 51-40-08, AMM 51- 21-10-7 & 51-31-01.  CORRODED LEVEL 2 PN 1137106, PART NAME COUNTER WEIGHT HORN, SN NSN, STRINGER & WS LOCATION ON ACFT FROM 906 TO 1106.  ACFT WAS GNDED.
